# SDR IPXA10M60143

- Difficulty date: May 11, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: DWGAEA0156
- Condition: Cracked
- Location: Fs 1256 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 DOOR FWD JAMB TORQUE BOX CRACKED AT LWR JAMB ALONG L27 LT.  REPAIRED IAW SRM 53-40-15, FIG 201, REPAIR 3.
